# SDR UALA2010011100137

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 40,584 hours, 11,266 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREE MSG.  FOUND "ALT FLAP PWR" CB POPPED.  RE-SET AND SYS OP NORMAL. FOUND FLAP ROT ACT OVERLOAD IND ON ACT NR 1, NR 3 AND NR 8 POPPED. REPLACING ALL 3 ACT.  NR 8 REPLACED. STARTING NR 1.  REPLACED NR1 T-E ROTARY ACTUATOR.  REPLACED NR 3 ROTARY ACTUATOR.
